Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 16, 2011, 11:20 PM CDT for Kittson County, Roseau County, Minnesota. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2011, 11:20 PM CDT (04:20 UTC)
- Expired
- Jul 17, 2011, 12:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Kittson County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 159 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 4:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS53 KFGF 170420
SVRFGF
MNC069-135-170500-
/O.NEW.KFGF.SV.W.0074.110717T0420Z-110717T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1120 PM CDT SAT JUL 16 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...
NORTHWESTERN ROSEAU COUNTY IN NORTHWEST MINNESOTA...
* UNTIL MIDNIGHT CDT
* AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF WIND GUSTS OVER 60 MPH. THE STORM
WAS LOCATED 6 MILES SOUTH OF LANCASTER...OR 37 MILES NORTHEAST
OF GRAFTON...MOVING TO THE EAST AT 30 MPH. HALLOCK REPORTED WINDS
OVER 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE BRONSON AROUND 1125 PM CDT.
HALMA AROUND 1130 PM CDT.
GREENBUSH...LEO AND HAUG AROUND MIDNIGHT CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM
INCLUDE BADGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4872 9590 4856 9681 4880 9695 4901 9638
4901 9625
TIME...MOT...LOC 0419Z 255DEG 26KT 4877 9677
WIND...HAIL <50MPH 1.00IN
$$
DTR2 follow-up statements
586
WWUS53 KFGF 170440
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1140 PM CDT SAT JUL 16 2011
MNC069-135-170500-
/O.CON.KFGF.SV.W.0074.000000T0000Z-110717T0500Z/
KITTSON MN-ROSEAU MN-
1140 PM CDT SAT JUL 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROSEAU AND EASTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA UNTIL
MIDNIGHT CDT...
AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THE STORM WAS LOCATED 8 MILES NORTHEAST OF LAKE BRONSON...OR
35 MILES WEST OF ROSEAU...MOVING TO THE EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENBUSH...HAUG AND BADGER AROUND MIDNIGHT CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
&&
LAT...LON 4872 9590 4856 9681 4880 9695 4901 9638
4901 9625
TIME...MOT...LOC 0440Z 255DEG 26KT 4883 9649
$$
DTR943
WWUS53 KFGF 170457 RRA
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1157 PM CDT SAT JUL 16 2011
MNC069-135-170508-
/O.EXP.KFGF.SV.W.0074.000000T0000Z-110717T0500Z/
KITTSON MN-ROSEAU MN-
1157 PM CDT SAT JUL 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROSEAU AND
EASTERN KITTSON COUNTIES IN NORTHWEST MINNESOTA WILL EXPIRE AT
MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4872 9590 4856 9681 4880 9695 4901 9638
4901 9625
TIME...MOT...LOC 0458Z 255DEG 26KT 4886 9630
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 7:41 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 16, 7:41 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
741 PM CDT SAT JUL 16 2011
.DISCUSSION...
WITH ONGOING SEVERE WEATHER WILL BE FAIRLY BRIEF THIS EVENING.
THUNDERSTORMS HAVE DEVELOPED ALONG A TROUGH LINE FROM CENTRAL ND
INTO EASTERN ND...WITH EXTREME INSTABILITY AND STRONG DEEP LAYERED
SHEAR. A TORNADO WATCH IS IN EFFECT UNTIL MIDNIGHT FOR MUCH OF THE
AREA...AND EXPECT STORMS TO MOVE AND SLOWLY DEVELOP TO THE EAST.
THE RUC/NAM SUPPORT THIS OVERALL SCENARIO. CURRENT GRIDS REFLECT
THIS THINKING AND NO CHANGE EXPECTED THIS EVENING.
&&
.AVIATION...
FOG COULD BECOME A CONCERN OVERNIGHT AFTER CONVECTION DISSIPATES
LATER THIS EVENING AND OVERNIGHT. HAVE MENTIONED FOG AND VSBYS
COULD BE EVEN LOWER IN SPOTS...WITH WINDS BECOME LIGHT AND VARIABLE.
&&
.PREV DISCUSSION... /ISSUED 300 PM CDT SAT JUL 16 2011/
SHORT TERM...
MAIN CHALLENGES CONTINUE TO BE HEAT/HUMIDITY AND CONVECTIVE
CHANCES. NOT A STRONG SIGNAL IN THE MODELS AS TO THESE CHANCES SO
WILL LEAN MORE TOWARD A BLEND OF CONTINUITY/HPC.
TONIGHT...ONE ROGUE AREA OF TSTMS RODE THROUGH THE CENTER OF THE
FA TODAY. MAIN THREAT FROM THESE TSTMS WAS WIND. THE MORNING FOG
MAY HAVE AFFECTED THE WIND POTENTIAL AS THIS AREA OF TSTMS MOVED
ACROSS. THERE WAS FOG JUST ABOUT EVERYWHERE TODAY WHICH HAS HELD
THE TEMP DOWN/KEPT AN INVERSION LAYER NEAR THE SFC. THE ONE WIND
REPORT RECEIVED AT NORTHWOOD MAY HAVE BEEN THE EXCEPTION AS THIS
AREA DID NOT GET AS MUCH FOG AND ACTUALLY HAD SOME SUN EARLY ON.
CURRENTLY THIS AREA OF TSTMS IS MOVING OUT OF THE FA WITH ONLY A
FEW SCATTERED ECHOES BEHIND IT. COULD HAVE SOME SUBSIDENCE IN THE
WAKE OF THIS FIRST ROUND OF CONVECTION ALTHOUGH THERE IS STILL A
LOT OF ACCAS OUT THERE. LOTS OF HEAT AND HUMIDITY GENERATING A LOT
OF CAPE. QUESTION FOR ADDITIONAL CONVECTION MAY AGAIN BE THE
SOURCE OF THE KICKER. SFC FLOW PRETTY WEAK BUT SOME LOW LEVEL
CONVERGENCE ACROSS WESTERN AND CENTRAL ND. SOME 850MB WIND
CONVERGENCE INTO CENTRAL ND INTO THE SAME AREA TOO. HOWEVER 700MB
TEMPS ARE INCREASING...ESPECIALLY ACROSS THE SOUTHWEST/SOUTH.
HARD TO PICK OUT MUCH ON WATER VAPOR IMAGERY SO IF ANYTHING HELPS
INITIATE CONVECTION IN THE MID/UPPER LEVELS IT WILL BE SUBTLE. IF
NOTHING CAN RE-FIRE LATE THIS AFTERNOON INTO THE EARLY EVENING MAY
HAVE TO WAIT FOR SOME LOW LEVEL JET ACTIVITY...WHICH LOOKS BETTER
SOUTH OF THE REGION. ALL SAID IT WILL BE ANOTHER NIGHT WHERE WILL
JUST HAVE TO WATCH WAIT AND SEE. THEREFORE KEPT JUST CHANCES FOR
TSTMS ACROSS MAINLY THE NORTHERN HALF OF THE FA AND LEFT ANY
MENTION OF SEVERE OUT FOR NOW. ALTHOUGH SOME AREAS HAVE BEEN
COOLER SO FAR EXPECT THE LATE DAY HEATING TO BRING MOST AREAS BACK
INTO HEAT/HUMIDITY RELATED HEADLINES. WENT AHEAD AND ADDED FOG TO
THE FORECAST TONIGHT AS CONDITIONS SHOULD BE SIMILAR TO LAST
NIGHT...WHERE FOG GOT DENSE IN MANY PLACES.
SUN-TUE...THE HEAT AND HUMIDITY CONTINUES AND MADE NO CHANGES TO
THE HEAT RELATED HEADLINES WHICH ARE IN EFFECT AT THIS POINT UNTIL
EARLY WED. SEEMS LIKE BEST CHANCES FOR WARNING CRITERIA WILL STILL
BE ALONG AND SOUTH OF HIGHWAY 2 AND JUST A BIT COOLER TO THE
NORTH. SO CURRENT HEADLINES FINE. QUESTIONS ARE STILL CONVECTIVE
CHANCES. STILL LOOKS LIKE THERE COULD BE LOW CHANCES FOR TSTMS
THROUGHOUT THE ENTIRE SHORT TERM PERIOD. CURRENTLY HAVE TUE DRY
BUT MODELS TODAY ARE COMING IN A LITTLE WETTER. NOT A GOOD SIGNAL
BETWEEN ANY OF THE MODELS SO ELECTED TO KEEP TUE DRY FOR NOW. LOW
PCPN CHANCES PRIOR TO TUE BASICALLY LEFT AS IS.
LONG TERM (WED-SAT)...
LOW CONFIDENCE ON EXTENDED PORTION OF FORECAST. MODELS ALL DIFFER ON
DEGREE OF FLATTENING CURRENT MID LEVEL RIDGE AS WELL AS SHORT WAVE
ENERGY CROSSING FRINGE OF RIDGE THROUGH PERIOD. TIMING OF ASSOCIATED
SURFACE FEATURES ALSO NOT IN GOOD AGREEMENT. WILL LEAN WITH
PERSISTENCE/NATIONAL GUIDANCE.
POPS SEEM REASONABLE EARLY IN PERIOD (WEDNESDAY) WITH PASSAGE OF
SURFACE BOUNDARY/SHORTWAVE RIDING OVER CREST OF RIDGE. MODELS IN
REASONABLE AGREEMENT WITH THIS. AFTERWARDS LITTLE AGREEMENT SO WILL
MAINTAIN EXISTING LOW END POPS. THERMAL PROFILES ALSO DIFFER WITH
ANY SIGNIFICANT COOLING NOT COMING TIL LATE OR AFTER END OF PERIOD.
AVIATION...
PESKY MVFR CIGS LIFTING BUT STILL MOST PREVALENT ACROSS SOUTHERN AND
FAR EASTERN FA...FAR/BJI TAF SITES. ONCE CONVECTION EXITS BJI TAF
SITE VERY TOUGH TO PIN POINT WHERE ADDITIONAL CONVECTION POSSIBLE.
WITH WEAK FLOW AND VERY MOIST LOW LEVELS FOG A GOOD BET ACROSS FA
LATE TONIGHT...POSSIBLY DENSE.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT WEDNESDAY FOR NDZ024-
026>030-038-039-049-052-053.
HEAT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR NDZ006>008-014>016-
054.
MN...EXCESSIVE HEAT WARNING UNTIL 1 AM CDT WEDNESDAY FOR MNZ001>003-
014-015-022>024-027>032-040.
HEAT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR MNZ004>009-013-016-
017.
&&
DKHazardous weather outlook, Jul 16, 5:57 AM CDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 557 AM CDT SAT JUL 16 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-171100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 557 AM CDT SAT JUL 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH THE HIGHEST PROBABILITIES NEAR THE INTERNATIONAL BORDER. MOIST...UNSTABLE AIR WILL CONTINUE TO POUR INTO THE NORTHERN PLAINS. WHILE HOT TEMPERATURES ALOFT WILL KEEP THUNDERSTORM DEVELOPMENT FROM BECOMING WIDESPREAD...ANY STORMS THAT DEVELOP COULD BECOME SEVERE DUE TO STRONG WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. THE HUMID CONDITIONS AND TEMPERATURES REACHING THE 90S WILL ALLOW HEAT INDEX VALUES TO CLIMB ABOVE 100 OR EVEN 105 DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING...WITH SOME HAIL AND DAMAGING WINDS POSSIBLE. THE HUMID CONDITIONS AND TEMPERATURES REACHING THE 90S WILL ALLOW HEAT INDEX VALUES TO CLIMB ABOVE 100 OR EVEN DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED NORTH OF THE HIGHWAY 200 CORRIDOR. JR
In the hours before
Local storm report, Jul 16, 9:50 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
950 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TORNADO 5 W STUMP LAKE 47.91N 98.54W
07/16/2011 RAMSEY ND STORM CHASER
&&
SROWESpecial weather statement, Jul 16, 10:12 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1012 PM CDT SAT JUL 16 2011 MNZ004-NDZ008-016-054-170415- EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-WESTERN WALSH COUNTY ND- 1012 PM CDT SAT JUL 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALSH...SOUTHERN PEMBINA AND EXTREME WESTERN KITTSON COUNTIES UNTIL 1115 PM CDT... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM PARK RIVER TO GRAFTON... MOVING TO THE NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... HOOPLE AROUND 1020 PM CDT. CRYSTAL AROUND 1030 PM CDT. ST. THOMAS AROUND 1035 PM CDT. HENSEL AROUND 1040 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE MARKERS 194 AND 199... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DK
Local storm report, Jul 16, 10:17 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1017 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HEAVY RAIN KARLSTAD 48.58N 96.52W
07/16/2011 E3.95 INCH KITTSON MN AMATEUR RADIO
STREET FLOODING CONTINUES TO WORSEN IN KARLSTAD.
&&
BRAMERLocal storm report, Jul 16, 10:33 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1033 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL 1 E STRATHCONA 48.55N 96.15W
07/16/2011 E1.00 INCH ROSEAU MN TRAINED SPOTTER
DECK COVERED WITH QUARTER SIZED HAIL...SOME BIGGER BUT
NOT AS LARGE AS HALF DOLLARS
&&
PJSLocal storm report, Jul 16, 10:39 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1039 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST GRAFTON 48.42N 97.40W
07/16/2011 E50 MPH WALSH ND PUBLIC
40 TO 50 MPH GUSTS IN CITY OF GRAFTON.
&&
SROWELocal storm report, Jul 16, 11:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1104 PM CDT SAT JUL 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY RAIN DRAYTON 48.56N 97.18W
07/16/2011 M3.50 INCH PEMBINA ND AMATEUR RADIO
3.50 INCHES OF RAIN. WATER LEVEL UP TO SOME CAR DOORS
&&
SROWEThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:54 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 51 min |
| Jul 16, 8:42 PM CDT | Tornado Warning | FGF | Kittson, Marshall, Roseau | 48 min |
| Jul 16, 9:34 PM CDT | Flash Flood Warning | FGF | Kittson, Roseau | 9 hr |
| Jul 16, 9:44 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 61 min |
| Jul 16, 10:38 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Roseau | 37 min |
| Jul 16, 10:41 PM CDT | Areal Flood Advisory | FGF | Kittson, Marshall | 8 hr |
| Jul 16, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 52 min |
| Jul 17, 12:56 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods, Marshall, Pennington | 64 min |
| Jul 17, 1:53 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 37 min |
| Jul 17, 2:25 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 25 min |
| Jul 17, 3:01 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 59 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.